Research Repository

A Piecewise-Markovian Lyapunov Approach to Reliable Output Feedback Control for Fuzzy-Affine Systems with Time-Delays and Actuator Faults

Wei, Y, Qiu, J, Shi, Peng ORCID: 0000-0003-2668-7616 and Wu, L (2018) A Piecewise-Markovian Lyapunov Approach to Reliable Output Feedback Control for Fuzzy-Affine Systems with Time-Delays and Actuator Faults. IEEE Transactions on Cybernetics, 48 (9). 2723 - 2735. ISSN 2168-2267

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: static output feedback; SOF; H∞; Takagi–Sugeno fuzzy-affine systems; actuator faults; Markov chain; closed-loop system
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 05 Dec 2018 22:51
Last Modified: 05 Dec 2018 22:51
URI: http://vuir.vu.edu.au/id/eprint/37610
DOI: https://doi.org/10.1109/TCYB.2017.2749239
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar